Browse > Article
http://dx.doi.org/10.4134/BKMS.b150042

WEAK SOLUTIONS FOR THE HAMILTONIAN BIFURCATION PROBLEM  

Choi, Q-Heung (Department of Mathematics Education Inha University)
Jung, Tacksun (Department of Mathematics Kunsan National University)
Publication Information
Bulletin of the Korean Mathematical Society / v.53, no.3, 2016 , pp. 667-680 More about this Journal
Abstract
We get a theorem which shows the multiple weak solutions for the bifurcation problem of the superquadratic nonlinear Hamiltonian system. We obtain this result by using the variational method, the critical point theory in terms of the $S^1$-invariant functions and the $S^1$-invariant linear subspaces.
Keywords
Hamiltonian system; bifurcation problem; superquadratic nonlinearity; variational method; critical point theory; $S^1$-invariant function; $S^1$-invariant subspace; $(P.S.)^*_c$ condition;
Citations & Related Records
Times Cited By KSCI : 1  (Citation Analysis)
연도 인용수 순위
1 K. C. Chang, Infinite dimensional Morse Theory and Multiple Solution Problems, Birkhauser, 1993.
2 M. Degiovanni and L. Olian Fannio, Multiple periodic solutions of asymptotically linear Hamiltonian systems, Quaderni Sem. Mat. Brescia 8/93, 1993.
3 T. Jung and Q. H. Choi, Existence of four solutions of the nonlinear Hamiltonian system with nonlinearity crossing two eigenvalues, Boundary Value Problems 2008 (2008), 1-17.
4 T. Jung and Q. H. Choi, On the number of the periodic solutions of the nonlinear Hamiltonian system, Nonlinear Anal. 71 (2009), no. 12, e1100-e1108.   DOI
5 T. Jung and Q. H. Choi, Periodic solutions for the nonlinear Hamiltonian systems, Korean J. Math. 17 (2009), no. 3, 331-340.